# SDR UPS06148001

- Difficulty date: September 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FUNCTION INOP, FOUND ON ASE 33-51-05.  REPLACED POWER SUPPLY, OPS CKS OK PER 33-51-14-4.
